Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to ``Harish-Chandra's Plancherel theorem for $\mathfrak{p}$-adic groups"


Author: Allan J. Silberger
Journal: Trans. Amer. Math. Soc. 352 (2000), 1947-1949
MSC (2000): Primary 22E50
Published electronically: December 7, 1999
Original Article: Trans. Amer. Math. Soc. 348 (1996), 4673-4686.
MathSciNet review: 1707204
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50


Additional Information

Allan J. Silberger
Affiliation: Department of Mathematics, Cleveland State University, Cleveland, Ohio 44115
Email: silberger@ math.csuohio.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02596-9
PII: S 0002-9947(99)02596-9
Keywords: Discrete series, induced representations, Plancherel theorem, reductive $\mathfrak{p}$--adic group, Schwartz space, tempered representation
Received by editor(s): May 15, 1999
Published electronically: December 7, 1999
Additional Notes: The author wishes to thank Hiraga for informing him of the mistake in his paper and communicating in detail a correct argument. The author wishes also to take this opportunity to apologize for publishing an incorrect proof of this important theorem.
Article copyright: © Copyright 2000 American Mathematical Society